# SDR SIMA992962

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS113
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4233 - FORWARD CABIN EEMRGENCY LIGHTS DO NOT ILUMINATE.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD.  (X)
